Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

History of abortion due to bicornuate uterus. Complications of next pregnancy?

Hi, I am 25 years old and have had an abortion when i was 20. I think i am pregnant again, stupidly, and i am so scared. I am pretty sure my old doctor told me i had a bicornuate uterus and i was just wondering, what would be the complictaions if i was to go threw with the pregnancy, and the complications if i had an abortion ?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
If you are pregnant with a bicornuate uterus then it is best to continue with the pregnancy. Repeated abortions can cause a problem in future conception. You need to wait for your periods and if they are overdue then test your urine for pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor